Loading...
home

Home

location_on

Getting Here

info_outline

About

help

FAQ

image

Art Gallery

library_books

Code of Conduct

language ENG / ID

NusaPonyCon Rundown

13 July 2019
the convention is open to the public from 9:20 AM - 8:00 PM
acara akan buka dari jam 9:20 AM - 8:00 PM

Doors Open

Pintu Dibuka

9:20 AM

Opening Ceremony

NusaPonyCon Team

Join NusaPonyCon’s chair and staff members as we finally open the doors to Indonesia’s first ever pony convention, and begin our celebration of friendship.

Mari bersama memulai perayaan persabatan untuk seluruh nusantara kita yang pertama dengan pembukaan dari ketua acara dan seluruh staf.


10:20 AM - 10:45 AM

30 Min

VA Call

Tabitha St Germain

Join Tabitha St. Germain, the voice behind My Little Pony: Friendship is magic characters Luna and Rarity, as she talks about her work voicing our beloved characters and answer questions that you have for her!

Apakah kamu kenal dengan pony bernama Rarity, Granny Smith dan Putri Luna? Temui dan ngobrol bareng dengan Tabitha St. Germain, pengisi suara mereka, secara video call. Dengarkan ceritanya bekerja sebagai pengisi suara karakter favorit kamu, dan kamu bisa mendapatkan kesempatan untuk bertanya kepadanya.


11:00 AM - 12:00 PM

1 Hr

Artist Panel 1 - QA

Echy, Aul, Mewy101, Potato22, Maura, Alpha-T, CALVEEN

Love pony fanart? A good bunch of what you see online comes not far from home! Join the talents of Mewy101, Echy, Aul, Azurabbit, and CALVEEN for a journey through their contribution to the massive art scene, and hear them discuss about styles, trends, and even tips in creating awesome art our fandom loves.

Suka dengan banyaknya fan art My Little Pony yang beredar di internet? Banyak yang kamu lihat itu datang dari tanah air sendiri. bergabunglah dengan para artist lokal seperti mewy101, Echy, Aul, Azurabbit dan CALVEEN dalam membahas rintisan karya meerka, dan berbagi tentang tips, style, dan trend dalam membuat art My Little Pony yang kita cintai.


1:00 PM - 2:00 PM

1 Hr

PMV Panel

Tridashie, Yudhaikeledai, Pradashie, Animerge, TheGreenMatter, Blue Violet

Ever wondered how the fandom's video content creators work their art? Come join a panel with some of Indonesia's most prominent PMV editors and animators to behind the scenes on how they create videos for your enjoyment, and perhaps see never-before-seen works in progress!

Penasaran gimana para video creators di fandom My Little Pony membuat karyanya? Bergabunglah dengan panel bersama beberapa video animator dan PMV creators terbaik Indonesia yang akan berbagi tips, triks, dan cara mereka masing-masing dalam membuat konten yang disukai oleh para fans My Little Pony di manapun berada.


2:15 PM - 3:45 PM

1 Hr 30 Min

Artist/Creators Panel 2 - Demonstration

Aul, Rivin177, CALVEEN, AchmedDB

From traditional art to Source Filmmaker, see Rivin177, Aul, CALVEEN and AchmedDB have a go at creating art onstage, and share their tips and tricks of creating artistic content for our favorite ponies to prospective artists like you!

Dari menggambar di kertas, secara digital, dan bahkan karya 3D, bergabunglah dengan Rivin177, AUl, CALVEEN dan AchmedDB yang akan mencoba mendemonstrasikan cara mereka menggambar dan membuat art di panggung. Simak juga tips cara menggambar karakter My Little Pony ke calon seniman seperti kamu!


4:00 PM - 5:00 PM

1 Hr

TFH Tournament

AchmedDB, Blue Violet

Pony up and flex your skills in Them’s Fightin’ Herds, the spiritual successor of Fighting is Magic, a fighting game based on My Little Pony characters now redeveloped with original characters borne from the support of our fandom. Sign up and have a go onstage for cool prizes! Click here to sign up!

Ayo tunjukkan kemampuanmu bermain game arcade fighter Them's Fightin Herds, yang merupakan game penerus apa yang pernah dikenal sebagai Fighting is Magic, dibuat oleh komunitas My Little Pony internasional dan telah dibangun ulang dengan karakter yang dikenal oleh fandom kita. Ingin mencoba bermain atau sudah kenal dengan gamenya? Sign up yuk untuk kontesnya, berhadiah lho! Click ini untuk daftar!


5:15 PM - 6:15 PM

Hr

Games Panel

Veren, Wiranata R D

Stay around for some games and trivia, have a go at questions and fun challenges from our hosts, and win unique prizes!

Ikutilah beberapa seri games dan trivia dari kami. Jawab pertanyaan dan tantangan dari kita dan menangkan hadiah!


6:30 PM - 7:00 PM

30 Min

Roast the Cockpit/Event Closing

NusaPonyCon Team

As we wrap the convention, we'll have a session where you get to ask or even make laughs at our staff members, as we share our experience planning for Indonesia's first ever pony convention. Feel free to raise your opinions, ask questions, or make fun of us!

Sebelum menutup acara, para panitia acara akan naik panggung untuk berbagi ilmu tentang bagaimana acara ini dirintis, serta untuk mendengarkan segala kritik dan saran kamu, atau bahkan hanya untuk menertetawakan dan membuat lelucon bersama kita!


7:00 PM - 8:00 PM

1 Hr

Doors closed to the public at 8:00 PM.

Pintu akan ditutup pada 8:00 PM.

NusaPonyCon Vendors

Nusaponycon's available vendors, check them out in the venue!
Lapak-lapak Nusaponycon yang tersedia, lihat mereka di lokasi!

AchmedDB

Alpha-T

Antylavx

Aul

Echy

Kord

Marychi

Maura

Mewy101

Rivin177

Sharkehchas

Zinly

Zythiria

See You All Around!